Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suffering with RA, have weakness, low grade fever, stomach upset, lethargy, no appetite, taking prednisone. What is the cause?

I am a caregiver and my patient has been to the doctor and the emergency room 2x - she is 85 years old, and has weakness, clammy at times, low grade fever at times, stomach upset, lethargic, and no appetite all at times. She has RA, but does this condition have all of these symptoms at the same time? She is on predisone 2x, 10 mg for four days to see if this helps....but I just don t get it
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for posting your query.

RA is a systemic disease. Apart from the typical joint presentations, it also can present with vague systemic symptoms like those that you mention.

It does cause weakness, low-grade fever, stomach upset, lethargy and loss of appetite.

Prednisolone should mostly help her get away with the symptoms.

Hope this helps.
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor